Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Grand Rapids, MI

August 2, 20156 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 2, 2015, 9:00 PM EDT for 6 counties in Michigan. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2015, 9:00 PM EDT (01:00 UTC)
Expired
Aug 2, 2015, 10:30 PM EDT
In force
90 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allegan County, MI, Barry County, MI, Eaton County, MI, Ionia County, MI, Kent County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 14 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:59 PM EDTSevere Thunderstorm WatchSPC7 hr
Aug 2, 6:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.3
Supercell composite
12.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:19 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 2, 8:19 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
819 PM EDT SUN AUG 2 2015

LATEST UPDATE...
MESOSCALE DISCUSSION

.MESOSCALE DISCUSSION...
ISSUED AT 819 PM EDT SUN AUG 2 2015

CONVECTION LINE IS EXPECTED TO REMAIN STRONG TO SEVERE AS IT MOVES
SE THROUGH THE ENTIRE CWA. THE NOSE OF THE LOW LEVEL JET THAT WAS
FUELING THE LINE WAS OVER WEST CENTRAL LOWER AS OF 00Z AND WILL
HEAD TOWARD SE LOWER BY MIDNIGHT. THE LINE WAS RUNNING INTO JUICY
AIR WITH CAPE VALUES OF 2000-3000 J/KG.

THE OUTFLOW BOUNDARY WAS RUNNING OUT AHEAD OF THE LINE WHICH MAY
CAUSE THE EASTERN SECTION OF THE LINE TO BECOME MORE ELEVATED.
THIS MAY RESULT IN MOSTLY A HAIL THREAT FOR THE EASTERN CWA.
HOWEVER THE LINE SEGMENT ENTERING THE WESTERN CWA IS MOSTLY STILL
SURFACE BASED AND A WIND THREAT STILL REMAINS ALONG WITH A LARGE
HAIL THREAT. AS OF 0015Z RADAR SHOWS A CORE OF 75 KNOT WINDS OVER
EASTERN LAKE MICHIGAN...WEST OF MUSKEGON COUNTY...ALTHOUGH THIS IS
ABOUT 5K FEET ABOVE GROUND...BUT THERE WILL BE POTENTIAL TO MIX
THIS DOWN GIVEN THE INTENSE STORMS ASSOCIATED WITH IT.  STILL CAN
NOT RULE OUT AN ISOLATED TORNADO...MAINLY WESTERN HALF OF THE
CWA.

NOT MUCH IS EXPECTED AFTER THE LINE PASSES AND THE WATCH WILL
LIKELY BE CANCELLED ONCE THE LINE IS THROUGH.

&&

.SYNOPSIS...
ISSUED AT 302 PM EDT SUN AUG 2 2015

A STRONG COLD FRONT WILL BE MOVING THROUGH THE AREA THIS EVENING AND
INTO THE OVERNIGHT HOURS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE
WIDESPREAD BY MID EVENING AHEAD OF THE FRONT...AND WILL PUSH SOUTH
AND EAST THROUGH THE ENTIRE AREA THROUGH MIDNIGHT. THESE STORMS WILL
HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS THE BIGGEST
THREAT. SOME HAIL...HEAVY RAIN...AND AN ISOLATED TORNADO ARE ALL
POSSIBLE.

COOLER AIR WILL FILTER INTO THE AREA DURING THE DAY ON MONDAY. A FEW
LIGHT RAIN SHOWERS WILL BE POSSIBLE UP NORTH INTO TUESDAY...BEFORE
CONDITIONS DRY OUT AND REMAIN COOL FOR MUCH OF THE REMAINDER OF THE
WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 302 PM EDT SUN AUG 2 2015

OUR MAIN FOCUS REMAINS ON THE POTENTIAL SEVERE WX EVENT CENTERED ON
THIS EVENING ACROSS THE CWFA. OUR THINKING HAS NOT REALLY CHANGED AT
ALL AS WE CONTINUE TO EXPECT A SQUALL LINE TO DEVELOP BY MID
EVENING AND PUSH THROUGH THE AREA.

THE CLUSTERS OF STORMS THAT WERE FLIRTING WITH THE NRN PORTION OF
THE CWFA EARLIER HAVE GENERALLY MOVED AWAY FROM THE AREA...BECOMING
A BIGGER MCS ACROSS NE LOWER AND LAKE HURON. WE ARE NOW SEEING THE
MORE WIDESPREAD ACTIVITY MOVE AWAY FOR NOW...WITH SOME ISOLATED
CELLS STARTING TO POP. WE EXPECT THIS TO CONTINUE TO BE THE CASE
THROUGH THE REMAINDER OF THE AFTERNOON. WE CAN NOT RULE OUT ONE OF
THESE BECOMING STRONG TO SEVERE GIVEN THE WIND FIELDS.

THE MAIN EVENT STILL LOOKS TO BE A SQUALL LINE THAT IS EXPECTED TO
TAKE SHAPE FROM NRN LOWER BACK THROUGH WI WITHIN THE NEXT FEW HOURS.
THE COLD FRONT AND LEADING EDGE OF THE SHORT WAVE ARE NOW MOVING
INTO NC WI WITH SOME ACTIVITY GOING ON IN THE U.P.. THIS FRONT IS
CURRENTLY ONLY MOVING INTO WEAK INSTABILITY DUE TO THAT AREA HAVING
BEEN WORKED OVER BY CONVECTION EARLIER. AS IT MOVES SOUTH JUST A
LITTLE MORE...IT WILL START RUNNING INTO OVER 4000 J/KG OF CAPE WITH
T/TD OF 90S/MID 60S. THIS SHOULD HELP FIRE STORMS OFF NICELY PER THE
MODEL CONSENSUS OF SHORT RANGE GUIDANCE.

WE EXPECT A LINE OF STORMS TO MOVE INTO THE NW CORNER OF THE CWFA
AROUND 6-7 PM...DROP DOWN INTO THE GRR AREA AROUND 9-10 PM...AND
THEN EXIT THE CWFA AROUND OR JUST AFTER MIDNIGHT. ML CAPES REMAIN UP
AROUND 2-3K J/KG...AND MU CAPES ARE OVER 4K FT. THESE WILL LIKELY
DROP OFF SOME AFTER PEAK HEATING...BUT WE WILL KEEP QUITE A BIT OF
THE INSTABILITY WITH THE LLJ CONTINUING TO FEED PLENTY OF UNSTABLE
CONDITIONS UPSTREAM. THE LAKE COULD HAMPER THE STORMS SOME...BUT
WITH STORMS EXPECTED TO DEVELOP IN WI...THAT SHOULD MOVE IN HERE
WITH THE FLOW IN PLACE.

DAMAGING WINDS REMAIN THE MAIN THREAT WITH AROUND 50 KNOTS OF WIND
IN THE 2-4K LEVELS AND THE STRONG 0-3KM SHEAR THAT WILL BE IN PLACE.
LARGE HAIL WILL BE POSSIBLE WITH THICK CAPE IN THE -10 TO -30C
LAYER. THE STRONG SHEAR AND VEERING WINDS WILL ALSO HELP THE CAUSE
FOR SOME ISOLATED TORNADOES SPINNING UP ON THE LINE. PWATS IN THE
1.5 TO 1.75 RANGE WILL ALLOW FOR LOCALLY HEAVY RAINS.

ONCE THE STORMS MOVE OUT AFTER MIDNIGHT...THE REMAINDER OF THE NIGHT
SHOULD BE FAIRLY QUIET. WE WILL SEE THE MAIN TROUGH DROP DOWN TOWARD
MORNING WHICH WILL BRING A LOW CHC OF A FEW SHOWERS. THIS WILL BE
ACROSS THE ENTIRE CWFA ON MON...BEFORE RETREATING TO THE NORTH FOR
TUE AS THE TROUGH LIFTS NORTH SOME. THE TROUGH SHOULD LIFT ENTIRELY
OUT OF THE AREA THEN BY TUE NIGHT...ALLOWING FOR A DRY PERIOD.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 302 PM EDT SUN AUG 2 2015

TEMPERATURES WILL BE SEASONABLY COOL WITH MAX TEMPS IN THE 70S AND
MIN TEMPS MAINLY IN THE 50S. A SFC HIGH PRESSURE RIDGE WILL BRING
DRY WEATHER WEDNESDAY AND WEDNESDAY NIGHT. WE CONTINUE TO SEE
PROSPECTS FOR PRECIPITATION THURSDAY THROUGH THURSDAY NIGHT TO THE
NORTH OF A PASSING LOW PRESSURE SYSTEM. THIS WILL BE FOLLOWED BY
GENERALLY DRY CONDITIONS INTO THE WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 735 PM EDT SUN AUG 2 2015

LINE OF THUNDERSTORMS OVER LAKE MICHIGAN WILL MOVE ACROSS TAF
SITES THROUGH 06Z. FAST MOVEMENT AND NARROW WIDTH OF BAND SHOULD
MAKE FOR RELATIVELY SHORT LIVED ADVERSE CONDITIONS FOR AIRCRAFT
OPERATIONS. CLEARING EXPECTED TO OCCUR QUICKLY OVERNIGHT...WITH A
GUSTY WEST TO NORTHWEST WIND DEVELOPING EARLY MONDAY MORNING.

&&

.MARINE...
ISSUED AT 302 PM EDT SUN AUG 2 2015

WINDS AND WAVES ARE COMING UP AS EXPECTED THIS AFTERNOON...PRODUCING
HAZARDOUS CONDITIONS FOR SWIMMERS AND BOATERS OUT ON THE BIG LAKE.
WE WILL CONTINUE THE HEADLINES AS IS FOR THIS FCST PERIOD. THERE IS
A CHANCE THAT THESE WILL NEED TO BE EXTENDED IN TIME THROUGH MON
WITH THE COLDER AIR COMING IN.

&&

.HYDROLOGY...
ISSUED AT 302 PM EDT SUN AUG 2 2015

THUNDERSTORMS SUNDAY EVENING WILL GIVE US OUR BEST CHANCE OF NEEDED
RAIN THROUGH AT LEAST THE FIRST HALF OF THE WEEK. WHERE
THUNDERSTORMS EXIST... AN INCH OF RAIN COULD FALL IN QUICK ORDER.
PONDING OF WATER ON STREETS MAY OCCUR... AS WELL AS RISES ON SMALLER
STREAMS AND RIVERS. STORMS SHOULD BE PROGRESSIVE ENOUGH FOR THE
EXCESSIVE RAINFALL THREAT TO BE LIMITED. LARGER RIVER SYSTEMS WILL
LIKELY BE ABLE TO HANDLE THE INFLUX OF WATER WITHOUT INCIDENT...
GIVEN THE DRY GROUND AND CURRENT STREAMFLOWS CLOSER TO
CLIMATOLOGICAL NORMALS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ037-043-
     050-056-064-071.

LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ844>849.

&&

MESOSCALE...JK
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...TJT
AVIATION...MWS
HYDROLOGY...CAS
MARINE...NJJ
Hazardous weather outlook, Aug 2, 11:18 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1118 AM EDT SUN AUG 2 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-031000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1118 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY VERY LATE THIS AFTERNOON INTO
TONIGHT. A FEW SCATTERED STRONGER STORMS WILL BE POSSIBLE THROUGH
THIS AFTERNOON NEAR U.S.-10.

THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER.
SECONDARY CONCERNS INCLUDE LARGE HAIL...HEAVY RAINFALL...AND AN
ISOLATED TORNADO. THE STORMS WILL FORM ALONG A COLD FRONT WHICH WILL
APPROACH LUDINGTON AROUND 6PM AND REACH GRAND RAPIDS AROUND 10 PM.
STORMS WILL CONTINUE MOVING SOUTHEAST TOWARD THE I-94 CORRIDOR AFTER
11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ844>849-031000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1118 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS ARE EXPECTED TODAY ON THE LAKE WITH GUSTS OVER 30
MPH POSSIBLE ALONG WITH 3 TO 6 FOOT WAVES OR SLIGHTLY HIGHER. THIS
WILL CREATE HAZARDOUS CONDITIONS FOR SMALLER CRAFT AND SWIMMERS.

SEVERE THUNDERSTORMS ARE LIKELY VERY LATE THIS AFTERNOON INTO
TONIGHT. A FEW SCATTERED STRONGER STORMS WILL BE POSSIBLE THROUGH
THIS AFTERNOON NORTH OF PENTWATER.

THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER.
SECONDARY CONCERNS INCLUDE LARGE HAIL...HEAVY RAINFALL...AND AN
ISOLATED WATERSPOUT. THE STORMS WILL FORM ALONG A COLD FRONT WHICH
WILL APPROACH LUDINGTON AROUND 6PM AND MOVE SOUTH ALONG THE SHORE
THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

NJJ

In the hours before

Special weather statement, Aug 2, 7:15 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
715 PM EDT SUN AUG 2 2015

MIZ043>046-050>052-056>059-064>067-030115-
INGHAM MI-MECOSTA MI-EATON MI-CLINTON MI-IONIA MI-MUSKEGON MI-
GRATIOT MI-OCEANA MI-BARRY MI-KENT MI-NEWAYGO MI-ISABELLA MI-
MONTCALM MI-MUSKEGON MI-OTTAWA MI-ALLEGAN MI-OCEANA MI-OTTAWA MI-
715 PM EDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY...

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WITH DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTING ARE EXPECTED OVER THE
AREA THIS EVENING.

AT 7:15PM...A LINE OF THUNDERSTORMS EXTENDED FROM HART TO NEAR MOUNT
PLEASANT. THERE HAVE BEEN NUMEROUS REPORTS OF SMALL HAIL AND WIND
GUSTS TO 50 MPH WITH SCATTERED TREES DOWN AND POWER OUTAGES.  THESE
STORMS WILL CONTINUE TO MOVE SOUTHEASTWARD OVER THE NEXT SEVERAL
HOURS REACHING HOLLAND...GRAND RAPIDS...AND LANSING AROUND 1000 PM
EDT. A FEW OF THESE STORMS MAY BLOW DOWN LARGER SWATHS OF TREES AND
DAMAGE BUILDINGS.

ADDITIONALLY...WIND GUSTS OF 45 MPH AHEAD OF THE STORMS ARE CAUSING
SOME POWER OUTAGES ACROSS THE AREA. THESE WINDS SHOULD SLOWLY
DIMINISH INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THUNDER ROARS...GO INDOORS. ALLOW 30 MINUTES OF TIME BEFORE
RESUMING OUTDOOR ACTIVITIES. PLEASE REPORT ANY OBSERVED DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN MICHIGAN.

LAT...LON 4382 8643 4381 8461 4347 8461 4346 8437
      4278 8436 4278 8416 4243 8414 4242 8627
      4271 8621 4301 8623 4362 8654
TIME...MOT...LOC 2307Z 240DEG 49KT 4286 8572

COBB
Local storm report, Aug 2, 8:30 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
830 PM EDT SUN AUG 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 W SAINT HUBERTS       43.54N 86.11W
08/02/2015                   OCEANA             MI   BROADCAST MEDIA

            LARGE TREE DOWN ON ARTHUR ROAD IN OCEANA
            COUNTY.

&&

EBW
Local storm report, Aug 2, 8:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
832 PM EDT SUN AUG 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             4 WNW MUSKEGON          43.24N 86.34W
08/02/2015  M0.50 INCH       MUSKEGON           MI   AMATEUR RADIO

            UP TO DIME SIZE HAIL AT MUSKEGON STATE PARK

&&

EBW
Local storm report, Aug 2, 8:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
836 PM EDT SUN AUG 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             4 WNW ROOSEVELT PARK    43.22N 86.34W
08/02/2015  M1.00 INCH       MUSKEGON           MI   TRAINED SPOTTER

&&

EBW
Local storm report, Aug 2, 8:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 PM EDT SUN AUG 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             GRAND HAVEN             43.06N 86.22W
08/02/2015  M0.50 INCH       OTTAWA             MI   BROADCAST MEDIA

&&

EBW
Local storm report, Aug 2, 8:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
855 PM EDT SUN AUG 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     FRUITPORT               43.13N 86.16W
08/02/2015                   MUSKEGON           MI   BROADCAST MEDIA

            DOWNED POWER LINES STARTED A HOUSE FIRE

&&

EBW

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:05 PM EDTSevere Thunderstorm WarningGRRKent, Muskegon, Ottawa55 min
Aug 2, 8:22 PM EDTSpecial Marine WarningGRR83 min
Aug 2, 9:04 PM EDTSevere Thunderstorm WarningGRRGratiot23 min
Aug 2, 9:06 PM EDTSpecial Marine WarningGRR24 min
Aug 2, 9:44 PM EDTSpecial Marine WarningGRR91 min
Aug 2, 10:43 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren54 min
Aug 2, 11:16 PM EDTSpecial Marine WarningGRR89 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.